# SDR SWAA2013102821529

- Difficulty date: October 16, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N379SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26586
- Aircraft time: 63,318 hours, 52,254 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 6546460
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TE SUPPORT ANGLE CRACKED AT LEVEL RSS 533 + 12 INCHES.  R & R ANGLE IAW SRM & DRAWING.
